# SDR AALA202007309024

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 81,251 hours, 9,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: R4 Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,  R4 DOOR EPAS DOES NOT FLASH GREEN WHEN ARMED.  REPLACED EPAS BATTERY PACK ASSEMBLY (AALA202007309005) AND EPAS 9V BATTERIES (AALA202007309024) AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER 52-11-20.
